NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

一名患者的桡动脉搏动不规则。应该如何计数?

  1. A计数整整 60 秒,最好在心尖部计数
  2. B计数 10 秒后乘以六
  3. C只用自动血压计读数
  4. D计数 15 秒后乘以四
2.护理学基础困难

Where must the final identity check before a blood transfusion take place?

  1. AIn the blood fridge, using the bag label
  2. BAt the nurses' station, with the ward list
  3. CIn the ward office, using the patient's notes and the prescription
  4. DAt the bedside, with the patient and their wristband
3.感染控制与患者安全中等

患者在床上时,其病房里的垃圾桶起了小火。护士首先应做什么?

  1. A打开窗户排烟
  2. B把患者从紧急危险中转移出来
  3. C打电话向主管报告火情
  4. D去找最近的灭火器
4.感染控制与患者安全困难

A nurse teaches an older adult about preventing falls at home. Which statement shows a need for further teaching?

  1. A“I keep small rugs in the hall so my feet stay warm.”
  2. B“I use night lights between my bedroom and the bathroom.”
  3. C“I had grab bars put in next to the toilet.”
  4. D“I wear shoes with non-slip soles around the house.”
5.优先排序与委派中等

A patient is raising his voice, pacing and clenching his fists. What should the nurse do first?

  1. AApply physical restraints at once
  2. BSpeak calmly, keep a safe distance and invite him to talk about what is wrong
  3. CStand very close to him and tell him firmly and loudly to sit down and be quiet
  4. DTurn away and ignore the behavior
6.优先排序与委派困难

A patient taking an MAO inhibitor antidepressant is taught about diet. Which statement shows a need for further teaching?

  1. A“A sudden severe headache is a warning sign.”
  2. B“I will avoid tap beer and red wine.”
  3. C“I will check with the pharmacist before cold remedies.”
  4. D“I can still eat aged cheese and cured salami.”
7.临床护理中等

A confused patient keeps trying to climb out of bed. Why are bed rails not automatically the answer?

  1. APatients can be seriously injured climbing over or becoming trapped in rails
  2. BBed rails always make patients more confused, but only during the day
  3. CBed rails are illegal in all hospitals and must never be used at all
  4. DBed rails stop staff from taking observations
8.临床护理困难

A patient rescued from a house fire has soot around the mouth, singed nasal hairs and a hoarse voice. What is the main concern?

  1. ADehydration from sweating
  2. BA minor throat infection
  3. CAirway swelling from inhalation injury
  4. DHypothermia from the fire service water
9.实验室检查值与电解质中等

在慢性肾脏病中,血清磷酸盐升高通常伴有钙的哪种变化?

  1. A血清钙升高
  2. B血清钙降低
  3. C钙无变化
  4. D仅血清钾升高,钙无变化
10.实验室检查值与电解质困难

A patient with severe hypertriglyceridemia has a measured sodium of 128 mEq/L, but a measured serum osmolality is normal, and the patient has no symptoms. What is the most likely explanation?

  1. ATrue hyponatremia from SIADH that needs fluid restriction
  2. BHyponatremia caused by drinking far too much water
  3. CHyponatremia caused by severe hyperglycemia in diabetes
  4. DPseudohyponatremia, an artifact caused by very high lipids
11.药理学中等

Which statement about allopurinol is correct?

  1. AIt works within an hour to relieve joint pain
  2. BIt increases uric acid production to flush out crystals
  3. CIt is taken only during an acute attack and stopped as soon as the pain settles
  4. DIt lowers uric acid over time and does not relieve the pain of an acute attack
12.药理学困难

On admission, a patient's home medicine list includes warfarin for atrial fibrillation, but warfarin is not on the admission orders. What should the nurse do?

  1. AClarify the omission with the prescriber (medication reconciliation)
  2. BTell the patient to stop warfarin permanently
  3. CGive the patient's own warfarin brought from home without an order
  4. DAssume the omission is intended and do nothing
13.内外科护理:心血管与呼吸中等

Why are beta-blockers often started after a myocardial infarction?

  1. AThey reduce cholesterol in the blood
  2. BThey raise the heart rate to improve blood flow to the muscle
  3. CThey dissolve the clot that is blocking the coronary artery
  4. DThey lower the heart's oxygen demand and reduce arrhythmias
14.内外科护理:心血管与呼吸困难

A patient taking ramipril and indapamide for hypertension starts regular ibuprofen for back pain. A week later, creatinine has risen sharply. What is the most likely cause?

  1. AIbuprofen raising the blood pressure to levels that damage the kidneys
  2. BBack pain causing kidney damage
  3. CAn ACE inhibitor, diuretic and NSAID together reducing kidney perfusion
  4. DAn allergic reaction to the diuretic causing inflammation of the kidney
15.内外科护理:神经、内分泌与肾脏中等

An older patient with a long-term catheter has bacteria in the urine but no symptoms. What is usually appropriate?

  1. AAntibiotics for life to keep the urine sterile
  2. BRemove the catheter permanently at once
  3. CNo antibiotics, as long as there are no symptoms
  4. DA full course of antibiotics straight away
16.内外科护理:神经、内分泌与肾脏困难

A nurse teaches a patient about peritoneal dialysis. Which statement shows a need for further teaching?

  1. A"If the fluid is cloudy, I'll see if it clears next time."
  2. B"I will weigh myself daily and record my fluid balance."
  3. C"I will wash my hands carefully before each exchange."
  4. D"I will check my exit site every day."
17.内外科护理:消化、围手术期与肿瘤中等

Why should metoclopramide not be used for nausea in mechanical bowel obstruction?

  1. AIt makes the bowel stop moving completely
  2. BIt blocks the effect of all opioids
  3. CIt increases gut movement against the blockage
  4. DIt always causes severe diarrhoea
18.内外科护理:消化、围手术期与肿瘤困难

A patient with a severe flare of ulcerative colitis develops abdominal distension, fever and tachycardia, and the stool frequency has dropped. What should the nurse suspect?

  1. AHaemorrhoids caused by diarrhoea
  2. BThe flare is getting better
  3. CSimple constipation from low intake
  4. DToxic megacolon
19.产科护理中等

Which event in an Rh-negative, non-sensitised woman requires an extra dose of anti-D immunoglobulin?

  1. AA blood pressure check
  2. BA glucose tolerance test
  3. CA routine urine test
  4. DAmniocentesis
20.产科护理困难

护士应首先评估哪位产妇?

  1. A第 3 天:乳房充盈、质硬、有触痛
  2. B第 2 天:哺乳时痉挛痛
  3. C产后 1 小时:心率 118 次/分,宫底松软
  4. D第 1 天:中等量红色恶露,有几个小于硬币的血块
21.儿科护理中等

下列哪一组表现是儿童肾病综合征的典型表现?

  1. A尿频、口渴和体重减轻
  2. B大量蛋白尿、血清白蛋白降低和全身性水肿
  3. C血尿、高血压和近期咽痛
  4. D发热、排尿疼痛和背痛
22.儿科护理困难

在交班开始时,护士应首先评估哪名儿童?

  1. A一名腿上打石膏的 10 岁儿童,说石膏下发痒
  2. B一名患胃肠炎的 4 岁儿童,正在喝口服补液盐溶液
  3. C一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显
  4. D一名阑尾切除术后的 6 岁儿童,疼痛评分为 4 分(满分 10 分)
23.精神科护理中等

一名服用抗精神病药的患者不停地来回踱步,并说他无法静坐。这称为什么?

  1. A紧张症
  2. B假性帕金森综合征
  3. C静坐不能
  4. D迟发性运动障碍
24.精神科护理困难

ECT 治疗后即刻,一名患者在恢复区昏昏欲睡。护理的优先事项是什么?

  1. A维持气道,让患者侧卧,并监测生命体征
  2. B详细测试患者的长期记忆,以检查是否有持久损害
  3. C让患者独自走回病房
  4. D立即给一顿丰盛的早餐
25.护理数学与单位换算中等
200 cm1 in = 2.54 cmh = ? in

练习题(虚构数值,不作为临床指导)。 一位患者身高 200 cm。按 1 in = 2.54 cm,求以英寸表示的身高h。取到一位小数。

200 cm1 in = 2.54 cm
h = in
26.护理数学与单位换算困难
00:0020:5508:10t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 20:55 开始,到次日早晨 08:10 结束(24 小时制)。它运行了多少分钟t?

20:5508:10
t = min
27.剂量计算中等
1 g+ 3.4 mLV = ? mL

一个药瓶中含有 1 g 的粉末。标签上写着:加入 3.4 mL 注射用水,得到总容量 4 mL。医嘱为 500 mg。你应给予复溶后溶液的多少容量 V?

1 g+ 3.4 mL → 4 mL500 mg
V = mL
28.剂量计算困难
20%储备液水 = ? mL

你需要用 20%(w/v)储备液配制 100 mL 1%(w/v)溶液。 必须向储备液中加入多少水 W?

C₁ = 20%C₂ = 1%V₂ = 100 mL
W = mL
29.静脉输液速度中等
60 gtt/mL60 mL/h? gtt/min

医嘱要求以 60 mL/h 输液,但没有输液泵。改用滴系数为 60 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

60 mL/h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mL15 gtt/mL28 gtt/mint = ? h

一组输液以 28 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 200 mL。还需多少小时 t 才会滴完? 保留一位小数。

28 gtt/min15 gtt/mL200 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻100 mL牛奶100 mL汤200 mL静脉输液60 mL/h × 12 h静脉抗生素2 × 50 mL尿液200 mL尿液350 mL尿液150 mL伤口引流60 mL呕吐物200 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

果冻: 100 mL牛奶: 100 mL汤: 200 mL静脉输液: 60 mL/h × 12 h静脉抗生素: 2 × 50 mL尿液: 200 mL尿液: 350 mL尿液: 150 mL伤口引流: 60 mL呕吐物: 200 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL125 mL/h开始 10:3015:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 10:30 开始用输液泵以 125 mL/h 输注。到 15:30 时袋中还剩多少 mL V?

1000 mL125 mL/h10:30 → 15:30
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 28 次/分,SpO₂ 96%正在补充吸氧,血压 78/46 mmHg,脉搏 132 次/分,清醒,体温 39.0 °C。NEWS2 总分是多少?

RR 28SpO₂ 96%O₂SBP 78HR 132AT 39.0 °C
NEWS2 =
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 否; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 否; 步态: 虚弱; 精神状态: 高估或忘记自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: A · 计数整整 60 秒,最好在心尖部计数

为什么是这个答案

不规则的脉搏应计数整整一分钟。用听诊器在心尖部计数更准确,因为有些搏动太弱,在腕部摸不到。

答案

A · 计数整整 60 秒,最好在心尖部计数
2.护理学基础

答案: D · At the bedside, with the patient and their wristband

为什么是这个答案

The final check matches the patient's identity, by asking and from the wristband, with the blood bag and prescription at the bedside. Most wrong-blood events come from checks done away from the patient.

答案

D · At the bedside, with the patient and their wristband
3.感染控制与患者安全

答案: B · 把患者从紧急危险中转移出来

为什么是这个答案

首先是救援:把患者从火场转移开。然后拉响警报、关门控制火势,并在安全时灭火。打开窗户会给火焰提供氧气。

答案

B · 把患者从紧急危险中转移出来
4.感染控制与患者安全

答案: A · “I keep small rugs in the hall so my feet stay warm.”

为什么是这个答案

Loose rugs are a common cause of trips and falls and should be removed or secured. Night lights, grab bars and non-slip footwear all reduce fall risk.

答案

A · “I keep small rugs in the hall so my feet stay warm.”
5.优先排序与委派

答案: B · Speak calmly, keep a safe distance and invite him to talk about what is wrong

为什么是这个答案

Early verbal de-escalation, with a calm voice and a safe distance, is the first approach for rising agitation. Restraint is a last resort, and crowding the patient can make things worse.

答案

B · Speak calmly, keep a safe distance and invite him to talk about what is wrong
6.优先排序与委派

答案: D · “I can still eat aged cheese and cured salami.”

为什么是这个答案

MAO inhibitors with tyramine-rich foods, such as aged cheese and cured meats, can cause a hypertensive crisis. Patients avoid these foods, check medicines with a pharmacist and report a severe headache.

答案

D · “I can still eat aged cheese and cured salami.”
7.临床护理

答案: A · Patients can be seriously injured climbing over or becoming trapped in rails

为什么是这个答案

Bed rails can cause entrapment or a fall from a greater height. Their use is based on an individual risk assessment; alternatives include a low bed, crash mats and closer observation.

答案

A · Patients can be seriously injured climbing over or becoming trapped in rails
8.临床护理

答案: C · Airway swelling from inhalation injury

为什么是这个答案

These signs suggest inhalation injury, which can cause rapid airway swelling and obstruction. Early senior anaesthetic review is needed, as early intubation may be required. Carbon monoxide poisoning must also be considered.

答案

C · Airway swelling from inhalation injury
9.实验室检查值与电解质

答案: B · 血清钙降低

为什么是这个答案

当衰竭的肾脏潴留磷酸盐时,磷酸盐与钙结合,维生素 D 的活化减少,因此血清钙倾向于下降。这会导致继发性甲状旁腺功能亢进和骨病。核对依据: Hypocalcemia (StatPearls) · StatPearls (NCBI Bookshelf) (2026); Phosphate in Blood · MedlinePlus (NIH) (2023)

答案

B · 血清钙降低
10.实验室检查值与电解质

答案: D · Pseudohyponatremia, an artifact caused by very high lipids

为什么是这个答案

Very high lipids or proteins take up part of the plasma volume, so some laboratory methods report a falsely low sodium. The osmolality and the sodium measured by direct methods are normal. Treating this "hyponatremia" would be harmful.

答案

D · Pseudohyponatremia, an artifact caused by very high lipids
11.药理学

答案: D · It lowers uric acid over time and does not relieve the pain of an acute attack

为什么是这个答案

Allopurinol reduces urate production and is taken daily to prevent attacks. Acute attacks are treated with NSAIDs, colchicine or corticosteroids, and a new rash on allopurinol must be reported.

答案

D · It lowers uric acid over time and does not relieve the pain of an acute attack
12.药理学

答案: A · Clarify the omission with the prescriber (medication reconciliation)

为什么是这个答案

Medication reconciliation compares the patient's home medicines with current orders to find omissions, duplications and errors. The nurse raises the difference with the prescriber, who decides whether to continue, hold or change the drug.

答案

A · Clarify the omission with the prescriber (medication reconciliation)
13.内外科护理:心血管与呼吸

答案: D · They lower the heart's oxygen demand and reduce arrhythmias

为什么是这个答案

Beta-blockers slow the heart and reduce contractility, lowering myocardial oxygen demand, and protect against arrhythmias. They are particularly beneficial when the ejection fraction is reduced. They are used cautiously in heart block, severe bradycardia, acute heart failure and asthma.

答案

D · They lower the heart's oxygen demand and reduce arrhythmias
14.内外科护理:心血管与呼吸

答案: C · An ACE inhibitor, diuretic and NSAID together reducing kidney perfusion

为什么是这个答案

NSAIDs constrict the afferent arteriole, ACE inhibitors dilate the efferent arteriole and diuretics reduce volume. Together (sometimes called the "triple whammy") they can cause acute kidney injury. The NSAID is stopped, and the prescriber reviews the other drugs.

答案

C · An ACE inhibitor, diuretic and NSAID together reducing kidney perfusion
15.内外科护理:神经、内分泌与肾脏

答案: C · No antibiotics, as long as there are no symptoms

为什么是这个答案

Nearly all long-term catheters become colonised. Treating asymptomatic bacteriuria does not improve outcomes and promotes resistance. Antibiotics are reserved for symptomatic infection.

答案

C · No antibiotics, as long as there are no symptoms
16.内外科护理:神经、内分泌与肾脏

答案: A · "If the fluid is cloudy, I'll see if it clears next time."

为什么是这个答案

Cloudy effluent may be the first sign of peritonitis and must be reported to the PD unit straight away, keeping the bag for testing. Waiting can allow a serious infection to develop.

答案

A · "If the fluid is cloudy, I'll see if it clears next time."
17.内外科护理:消化、围手术期与肿瘤

答案: C · It increases gut movement against the blockage

为什么是这个答案

Metoclopramide stimulates gastric and intestinal motility, which can worsen pain and risk perforation in complete mechanical obstruction. Other antiemetics are chosen.

答案

C · It increases gut movement against the blockage
18.内外科护理:消化、围手术期与肿瘤

答案: D · Toxic megacolon

为什么是这个答案

Toxic megacolon is dilatation of the inflamed colon with systemic toxicity and a high risk of perforation. Antimotility drugs and opioids are avoided, an abdominal X-ray is done and the surgical team is involved.

答案

D · Toxic megacolon
19.产科护理

答案: D · Amniocentesis

为什么是这个答案

Any potentially sensitising event, such as amniocentesis, abdominal trauma, bleeding, miscarriage or ectopic pregnancy, can mix fetal and maternal blood. Anti-D is given after it to prevent antibody formation.

答案

D · Amniocentesis
20.产科护理

答案: C · 产后 1 小时:心率 118 次/分,宫底松软

为什么是这个答案

产后第一小时子宫松软伴心动过速提示出血,需要立即评估。第 1 天的小血块、产后痛以及第 3 天的乳房胀痛都是预期的表现。

答案

C · 产后 1 小时:心率 118 次/分,宫底松软
21.儿科护理

答案: B · 大量蛋白尿、血清白蛋白降低和全身性水肿

为什么是这个答案

肾病综合征时,蛋白丢失使白蛋白降低并引起水肿,常最先出现在眼周。咽痛后出现可乐色尿和高血压提示链球菌感染后肾小球肾炎。

答案

B · 大量蛋白尿、血清白蛋白降低和全身性水肿
22.儿科护理

答案: C · 一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显

为什么是这个答案

呼吸急促和胸壁凹陷的儿童存在呼吸问题,可能迅速恶化。其他儿童的需要也很重要,但不会威胁气道、呼吸或循环。

答案

C · 一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显
23.精神科护理

答案: C · 静坐不能

为什么是这个答案

静坐不能是一种内心的不安,伴有想要活动的冲动。它令人痛苦,可能被误认为是激越或焦虑,并与不依从治疗和自杀风险增加有关。

答案

C · 静坐不能
24.精神科护理

答案: A · 维持气道,让患者侧卧,并监测生命体征

为什么是这个答案

ECT 后,在患者完全清醒之前,优先事项是气道和呼吸,同时监测生命体征和定向力。进食和行走要等患者清醒且吞咽安全之后。

答案

A · 维持气道,让患者侧卧,并监测生命体征
25.护理数学与单位换算

答案: h = 78.7 in

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

厘米换算为英寸

h = 200/2.54 = 78.74 ≈ 78.7 in

答案

h = 78.7 in
26.护理数学与单位换算

答案: t = 675 min

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

20:55 → 24:00 = 185 min

午夜之后

00:00 → 08:10 = 490 min

合计

t = 185 + 490 = 675 min

答案

t = 675 min
27.剂量计算

答案: V = 2 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

1000 mg/4 mL = 250 mg/mL

体积

V = 500/250 = 2 mL

答案

V = 2 mL
28.剂量计算

答案: W = 95 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

储备液的容量

V₁ = 1·100/20 = 5 mL

需加水量

W = 100 − 5 = 95 mL

答案

W = 95 mL
29.静脉输液速度

答案: R = 60 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

60/60 = 1 mL/min

滴速

R = 1·60 = 60 gtt/min

答案

R = 60 gtt/min

使用微滴输液器(60 gtt/mL)时,gtt/min 等于 mL/h。

30.静脉输液速度

答案: t = 1.8 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

28·60/15 = 112 mL/h

剩余时间

t = 200/112 = 1.786 ≈ 1.8 h

答案

t = 1.8 h
31.静脉输液与液体平衡

答案: B = 260 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 100 + 100 + 200 = 400 mL
静脉输液: 60·12 = 720 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1220 mL

总出量

200 + 350 + 150 + 60 + 200 = 960 mL

平衡

B = 1220 − 960 = 260 mL

答案

B = 260 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 375 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

10:30 → 15:30 = 5 h

已输入体积

125·5 = 625 mL

剩余体积

V = 1000 − 625 = 375 mL

答案

V = 375 mL
33.临床评估评分

答案: NEWS2 = 12

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 28/min → 3
SpO₂ 96% → 0
吸氧 → 2
SBP 78 mmHg → 3
HR 132/min → 3
清醒 (A) → 0
T 39.0 °C → 1

相加

NEWS2 = 3 + 0 + 2 + 3 + 3 + 0 + 1 = 12

答案

NEWS2 = 12
34.临床评估评分

答案: 中度风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 否 → 0
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 否 → 0
步态: 虚弱 → 10
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 0 + 0 + 0 + 0 + 10 + 15 = 25

风险等级

25 → 中度风险

答案

中度风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions